Vol. 42, No. 1, 1972

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
A note on H-equivalences

Donald William Kahn

Vol. 42 (1972), No. 1, 77–80
Abstract

If X is a space, with base point, the set of homotopy classes of based self-equivalent maps, from X to itself, forms a group, which has been studied by many authors. In this note, we study a related group, in the case where X is an H-space. The main result is that all such groups are finitelypresented. The methods combine results from algebraic topology with combinatorial group theory.

Mathematical Subject Classification
Primary: 55D10
Secondary: 55E05
Milestones
Received: 5 February 1971
Revised: 24 June 1971
Published: 1 July 1972
Authors
Donald William Kahn